# SDR EIA990030

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK AT BS 360 FRAME FOUND CRACKED AT STRINGER 24A LEFT SIDE, NRC 6391.  REPAIRED IAW RS R-53-12-34026, 8110-3, AND ECRA.  (M)
